Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774431
Analysis of gated flux from or into sealed membrane fragments
Bernhardt J, Neumann E (1980)
Journal of Theoretical Biology 86(4): 649-661.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 

Filter und Suchbegriffe

keyword="Mathematical Biology"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung